So, I made a fucking mistake and took this fucked drug around 20h ago. 1 pill, 1mg. Before yesterday I was able to fap 5 times, ever since 4h after I took the pill, I haven’t even been able to get an erection. Obviously, I won’t take more but I think I’ve screwed myself over for life. What can I do?
Avoid masturbation and see how you feel in a few weeks, sides should go away, there’s a whole lot of people that do get better, your still to early on to know for sure if you have PFS. Don’t stress man.
any idea what my odds of recovering are? I did research it but fuck me, never expected this shit to hit me after 1 fucking dose.
Not sure you’ll just have to wait it out, side effects can resolve after weeks or months. Any other sides you have right now? Anxiety, brain fog, fatigue?
no, purely sexual
Complete genital numbness, loss of libido, Shrinkage or just not able to get an erection?
I would personally wait it out man, try not to stress for now, in a week or so comeback and update on the situation, as you already know don’t touch another pill and I’ll also advise you to stay away from saw palmetto and shampoo that contains Ketokonzole, these are also dangerous dht inhibitors. You should slowly heal. Hell you might even be better within the next few days.
just not able to get an erection, libido is still there, and no brain fog, if anything weirdly fucking concentrated on whatever I’m doing
I’m not taking any of those other things, Just took 1 dose of fin.
Okay that’s already a very good sign then. Feel free to message me or make a post on this thread anytime. I’m sure you’ll be fine man.
Thanks man, I’m just amazed at what damage this drug can do with 1 dose. It needs to be taken off the market, or at minimum come with a big ass warning. For example, I suffer from IBD and the truly strong IBD meds come with a big warning on the packaging that if you get certain viral infections, you may die. This needs something similar at the very least, or an outright ban.
Wait a minute you have inflammatory bowel disease and are taking meds for it? It’s possible that it could have interacted with the medication, did your doctor say anything to you about interactions?
And yeah I agree there’s no denying the people suffering from the side effects it’s a horrible drug that these greedy fucks at merck can give two shits about. The FDA is at fault as well and they have failed miserably.
No no no, I haven’t been on any medication for IBD for a year since I’m in stable remission.
Ah gotcha okay. Well yeah man for now just take it easy avoid sexual activity let your androgens balance out again and you should be good to go.
I had the morning boner if that’s important but still nothing while awake. And IBD treatment is risky in many similar ways as a lot of it messes up with hormones too.
Did you know for pfs when you took that pill?
That’s the fucked up part. I did and still took it thinking “surely it won’t happen to me”. The naivety. I guess that’s the nature of the problem, Merck are preying on extremely vulnerable men who are scared of going bald.
If you took your only pill yesterday, you really just have to wait. Most people who get side effects have it go away so your chances are good still. We don’t really have good enough data to say that of the guys who develop side effects, 75 or 90% see them resolve. It’s most definitely most though.
You can’t conclude you have PFS for awhile. As a rule of thumb, we generally say that you need to have side effects continue for 3 months before you consider that you have PFS. Once you are at that point, it’s likely you do. I’ve only seen a few guys say it took them 6-12 months to recover after developing side effects, but I have seen it. Maybe their problems were unrelated to Propecia.
For our sake, please keep yourself calm for the time being. You have a good chance of getting better and it makes our community look bad when people get side effects after one pill and start freaking out about it and making a lot of noise all over the internet.
Dont want to be badass but I hope you were not type of person who would tell shit and spit pfs people on youtube or other platforms where things like that happen every day.
Next time you have to be more carefull and believe in other people stories…
You took one pill only, and I guess you’ll be fine soon, but, anyway, nothing is sure because we have 1pill-damaged members here too.
Wish you going out of this hell asap.
What’s wrong with you, mate? I mean seriously???
This is wrong on so many levels I literally can’t be bothered to comment on it.
I am just curious, would you rather we cover up the fact that finasteride can cause PFS after one pill so that people can believe us more?
It has nothing to do with covering up anything.
The simple fact is there are a lot of hypochondriacs out there end up panicking after taking one pill and then their symptoms go away in a week. The end result is that people out there in the world (including doctors) who see this begin to assume all PFS patients are hypochondriacs and further spread that message.
If he still has problems in a couple months, which is an unlikely scenario, it makes sense to share that story. No need to freak out now because it won’t help anything. The opposite case is true when guys on here report a full recover for a month and then it ended up being a blip that returned to being PFS. In the mean time, lots of people start following these flawed protocols and it is hurtful to everybody.
He’s out there on the internet referring to PH members as “nutheads” and “know-it-all pseudoscience experts” and now he’s here asking about our knowledge and experiences.
Out of compassion, I told him what he needed to know. But its more than reasonable to ask him to calm the fuck down and stop making us look bad in the public sphere.